# SDR DXTA2014030705677

- Difficulty date: March 6, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N615QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605360
- Aircraft time: 8,826 hours, 7,034 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 991438041
- Part serial: 07299H4801
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

COPILOTS WINDSHIELD SHATTERED DURING CRUISE FLIGHT.  R & R THE WINDSHIELD IAW MM 56-11-00.  PRESSURE CHECKED GOOD, OPS CHECKED GOOD.
